Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 390170, 5 pages
http://dx.doi.org/10.1155/2014/390170
Research Article

Domination Polynomials of k-Tree Related Graphs

Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 27 August 2014; Accepted 21 October 2014; Published 11 November 2014

Academic Editor: Johannes Hendrik Hattingh

Copyright © 2014 Somayeh Jahari and Saeid Alikhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let G be a simple graph of order n. The domination polynomial of G is the polynomial , where d(G, i) is the number of dominating sets of G of size i and γ(G) is the domination number of G. In this paper, we study the domination polynomials of several classes of k-tree related graphs. Also, we present families of these kinds of graphs, whose domination polynomials have no nonzero real roots.